# SDR USAA2014090800025

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 13,925 hours, 7,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST CYLINDER PRESS IS LOW AT DOOR 2R.  SERVICED DOOR 2R ASSIST CYLINDER IAW AMM 52-10-00-614-0 01-A.
